# SDR USAA000497

- Difficulty date: March 29, 2000
- Submitted: June 27, 2000
- Operation: Air carrier
- Aircraft: N652US
- Make and model: Boeing 767-2B7
- Aircraft serial: 24765
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Condition: Corroded
- Location: Fuselage
- Part time: 43,432 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND T-CAP CORRODED 2 INCHES BY 7 INCHES, BS 861 TO 868 AT LBL 9 LOWER KEEL BEAM.  REPAIRED PER SRM 53-50-12 FIG 101.  (M)
